# SDR DALA2024080107689

- Difficulty date: July 31, 2024
- Submitted: August 1, 2024
- Operation: Air carrier
- Aircraft: N427DX
- Make and model: Airbus A330-941
- Aircraft serial: 2048
- Aircraft time: 3,005 hours, 345 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3427 O2 MASK AT 38C&D FELL DOWN. CORRECTIVE ACTION: SECURED O2 MASK PNL AT 38 C&D PER A330 AMM 25-25. (6001595)
